MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER COMPLI; ELECTRODE, PACEMAKER, TEMPORARY

BIOSENSE WEBSTER INC WEBSTER COMPLI; ELECTRODE, PACEMAKER, TEMPORARY
Model Number F5ADP282RT
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that an unknown patient underwent an unknown ablation procedure with a webster compli.The sterile package was not intact.Interior package damaged.It was reported by physician that the sterilization package was broken and product was dirty.So they didn¿t use the catheter in/on patient, replaced with other new one.No patient was reported injured.Open pouch seal is mdr-reportable.
 
Additional Manufacturer Narrative
On 9-dec-2021, the bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6)2021, the product investigation was completed.It was reported that an unknown patient underwent an unknown ablation procedure with a webster compli.The sterile package was not intact.Interior package damaged.It was reported by physician that the sterilization package was broken and product was dirty.So they didn¿t use the catheter in/on patient, replaced with other new one.No patient was reported injured.Device evaluation details: visual analysis of the returned sample revealed that no damage or anomalies were observed on the webster catheter.The device was returned without its original package; the test cannot be performed due to the returned catheter.A manufacturing record evaluation was performed for the finished device [30581256m] number, and no internal actions related to the reported complaint condition were identified.The instructions for use contain the following warning: inspect the catheter packaging before use.If the package is open or damaged, return the catheter to biosense webster.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER COMPLI
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12750207
Report Number2029046-2021-01882
Device Sequence Number4557945
Product Code LDF
UDI-Device Identifier10846835000467
UDI-Public10846835000467
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K892265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2022
Device Model NumberF5ADP282RT
Device Catalogue NumberF5ADP282RT
Device Lot Number30581256M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer12/09/2021
12/16/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date12/14/2021
01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown